| Model Number |
M00558670 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2021.According to the complainant, during the procedure, when the balloon was attempted to be inflated it was noticed that water began squirting out of a hole in the balloon material and the balloon was not holding its shape.Additional clarification to determine the size/nature of the hole has not been provided, so the reported event will be considered a pinhole.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.